Alert archive / North Dakota / Tornado Warnings in 2025

Tornado Warning 9, NWS Bismarck, ND

June 20, 2025LaMoure County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jun 20, 2025, 9:40 PM CDT for LaMoure County, North Dakota. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2025, 9:40 PM CDT (02:40 UTC)
Expired
Jun 20, 2025, 10:15 PM CDT
In force
35 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

County LaMoure County, ND

The radar

The Aberdeen radar (KABR), 123 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 10:10 PM CDTTORNADO12 N Verona, NDSocial media report and pictures of a brief tornado north of Verona and west of Highway 1.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 7:54 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 2.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2025-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3967 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2025-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3967 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1904 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.7
Supercell composite
23.3

Open this sounding in Storm Lab

The text

As transmitted.

428 
WFUS53 KBIS 210240
TORBIS
NDC045-210315-
/O.NEW.KBIS.TO.W.0009.250621T0240Z-250621T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
940 PM CDT Fri Jun 20 2025

The National Weather Service in Bismarck has issued a

* Tornado Warning for...
  Northeastern LaMoure County in southeastern North Dakota...

* Until 1015 PM CDT.

* At 940 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Litchville, or 25 miles south of Valley City,
  moving east at 30 mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern LaMoure County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4649 9829 4660 9833 4663 9830 4663 9804
      4654 9803 4646 9804
TIME...MOT...LOC 0240Z 274DEG 25KT 4658 9820 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

HEINERT
2 follow-up statements
735 
WWUS53 KBIS 210252
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
952 PM CDT Fri Jun 20 2025

NDC045-210315-
/O.CON.KBIS.TO.W.0009.000000T0000Z-250621T0315Z/
LaMoure ND-
952 PM CDT Fri Jun 20 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
NORTHEASTERN LAMOURE COUNTY...

At 952 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Litchville, or 24 miles south of
Valley City, moving east at 30 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern LaMoure County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4651 9817 4657 9824 4663 9819 4663 9804
      4654 9803 4650 9803
TIME...MOT...LOC 0252Z 274DEG 25KT 4657 9808 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

HEINERT
224 
WWUS53 KBIS 210315 RRA
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1015 PM CDT Fri Jun 20 2025

NDC045-210325-
/O.EXP.KBIS.TO.W.0009.000000T0000Z-250621T0315Z/
LaMoure ND-
1015 PM CDT Fri Jun 20 2025

...THE TORNADO WARNING FOR NORTHEASTERN LAMOURE COUNTY HAS EXPIRED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 300 AM CDT for southeastern
North Dakota.

&&

LAT...LON 4651 9817 4657 9824 4663 9819 4663 9804
      4654 9803 4650 9803
TIME...MOT...LOC 0315Z 274DEG 25KT 4656 9789 

$$

HEINERT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 20, 8:43 PM CDT, 57 minutes earlier. Its key messages:

  • Scattered to numerous severe thunderstorms (risk level 3 out of 5) are possible late this evening into the overnight hours. The main hazards will be very large hail up to the size of tennis balls, damaging wind gusts to 80 mph, and a few tornadoes. A strong tornado is possible along the I-94 corridor from around Bismarck to Jamestown.
  • There is a marginal risk (level 1 out of 5) for severe weather both Saturday and Sunday. Cooler and breezy conditions are expected Sunday.
  • The active weather pattern continues, with additional chances for showers and thunderstorms next week along with temperatures trending cooler.
Area forecast discussion, Jun 20, 8:43 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
843 PM CDT Fri Jun 20 2025

.KEY MESSAGES...

- Scattered to numerous severe thunderstorms (risk level 3 out
  of 5) are possible late this evening into the overnight
  hours. The main hazards will be very large hail up to the size
  of tennis balls, damaging wind gusts to 80 mph, and a few
  tornadoes. A strong tornado is possible along the I-94
  corridor from around Bismarck to Jamestown.

- There is a marginal risk (level 1 out of 5) for severe
  weather both Saturday and Sunday. Cooler and breezy conditions
  are expected Sunday.

- The active weather pattern continues, with additional chances
  for showers and thunderstorms next week along with
  temperatures trending cooler.

&&

.UPDATE...
Issued at 838 PM CDT Fri Jun 20 2025

A tornado watch has been issued for much of central and eastern
North Dakota until 3 AM Saturday morning. The atmosphere remains
conducive for severe thunderstorms, including tornados across
central and eastern North Dakota. Farther west, a large complex
of storms is tracking through western and into central ND. Winds
of over 90 mph have been reported within this line of storms. Be
weather aware tonight.

UPDATE
Issued at 659 PM CDT Fri Jun 20 2025

Forecast thinking for this evening's severe threat remains
unchanged from earlier Mesoscale Discussion above. The most
intense supercell has remained just across the South Dakota
border thus far, and right moving Bunkers vectors would keep it
just south. Storms to the north are showing signs of
intensifying though. The most likely outcome is for congealing
into a linear system with bowing segments as it approaches south
central North Dakota mid to late evening. We are also now
starting to see attempts at convective initiation along an
elevated warm front southwest of Jamestown. If convection can
become fully established in this part of the state, explosive
growth into severe convection could occur.

&&

.DISCUSSION...
Issued at 255 PM CDT Fri Jun 20 2025

Currently, broad upper level ridge anchored just east of the
Great Plains today, with ridging over eastern North Dakota and
southwest flow aloft across the western Dakotas.

An elevated Severe Weather risk remains for much of western and
central North Dakota this afternoon and evening, with robust
CAPE and wind shear. Height falls will start to spread across
the western Dakotas later this afternoon and evening as a mid
level S/WV lifts northeast into the region. CAMs have been
fluctuating the past several hours, but it appears a more likely
scenario is for convection initializing across southeast
Montana/southwestern North Dakota just ahead of the wave, then
moving/propagating east-northeast into western and central ND
by around and after 22-23z or so, along to just north of a west
to east orientated warm front. Noticed a CU field flaring up in
southeast MT the past hour. The chances for initial discrete
convection over south central and southeastern ND appears
minimal with BUFKIT sounding analysis indicating a rather stout
capping inversion. At the same time, hodographs south central
and southeast along the warm front continue to depict favorable
shear/helicity highly favorable for rotating storms and possible
tornadoes, especially if convection remains discrete and lasts
into the evening when hodographs become even more supportive of
strong low level rotation. But, as mentioned, CAMs support
convective initialization southwest, morphing into a wind threat
if bowing lines form. Will need to monitor closely for storm
mode through the evening as anything sfc based south
central/southeast could become problematic.

Models take storms quickly east out of our area by around 06z
tonight, though another embedded wave may lead to additional
thunderstorm activity west overnight and into Saturday morning.
A few elevated strong to severe storms could be possible with
this activity as MUCAPE is forecast to still range from 1000 to
2000 J/kg with deep layer shear remaining robust up to 60
knots. These storms may continue or re-develop into Sat
afternoon across the north along an instability gradient but are
favored to remain elevated in nature. Large hail would likely
be the main threat with this activity but a few damaging wind
gusts would also be possible. Instability on Saturday is much
stronger further south, but limited forcing and capping should
keep convection from developing there.

Strong southwest flow aloft on Sunday with multiple embedded
S/WVs moving through in flow aloft will maintain a chance for
showers and thunderstorms. Despite cooler conditions and less
CAPE, cannot rule out a marginal risk (via SPC) for a few
strong storms with 0-6km shear ranging from 50-75 kts. Any CAPE
will be decreasing from west to east though, so any robust
storms would have to be within the trailing instability
corridor.

Upper trough over the western CONUS next week will maintain
southwest flow aloft and an active weather pattern. Temperatures
trend cooler Sunday and onwards, with continued chances for
showers and a few thunderstorms each day. Windy conditions also
for Sunday as the initial cold front moves through the general
region.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 659 PM CDT Fri Jun 20 2025

Scattered to numerous strong to severe thunderstorms are possible
across much of western and central North Dakota this evening,
especially across the southern half of the area. The most intense
storms will be capable of very large hail and wind gusts as high as
60-65 kts. Categorical visibility restrictions can be expected with
any storm. Another batch of thunderstorms could cross northwest
North Dakota early Saturday morning, but these are less likely to be
severe. MVFR/IFR ceilings are forecast to develop across much of
western and north central North Dakota later tonight into Saturday
morning, and patchy fog cannot be ruled out at any location. Outside
of storms, winds will mostly be northerly to easterly around 10
kts.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...TWH
DISCUSSION...NH
AVIATION...Hollan
Hazardous weather outlook, Jun 20, 7:18 PM CDT, 2 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
718 PM CDT Fri Jun 20 2025

NDZ010>013-017>023-025-031>037-040>048-050-051-220030-
Mountrail-Ward-McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-
Sheridan-Wells-Foster-Golden Valley-Billings-Stark-Morton-
Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-
Emmons-Logan-La Moure-McIntosh-Dickey-
718 PM CDT Fri Jun 20 2025 /618 PM MDT Fri Jun 20 2025/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

Numerous severe thunderstorms are possible this evening and
tonight. Very large hail up to tennis ball size, damaging winds to
80 mph, and a few tornadoes are all possible. A tornado or two
could become strong along the Interstate 94 corridor from around
Bismarck to Jamestown.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated severe thunderstorms are also possible on Saturday and
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather to the National
Weather Service at 701-223-4582.

NDZ001>005-009-220030-
Divide-Burke-Renville-Bottineau-Rolette-Williams-
718 PM CDT Fri Jun 20 2025

This Hazardous Weather Outlook is for portions of north central
North Dakota and northwest North Dakota.

.DAY ONE...Tonight

Scattered severe thunderstorms are possible this evening and
tonight. Large hail up to golf ball size and damaging winds to 70
mph are the main expected hazards.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated severe thunderstorms are also possible on Saturday and
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather to the National
Weather Service at 701-223-4582.

Hollan

In the hours before

Local storm report, Jun 20, 9:23 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
923 PM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     Tstm Wnd Gst     1 SSE Sanger            47.17N 100.99W
06/20/2025  M64 MPH          Oliver             ND   Mesonet

            10 meter measured gust NDAWN Sanger 1S.

&&

MEJ
Local storm report, Jun 20, 9:24 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
924 PM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     Tstm Wnd Gst     6 N Bismarck            46.90N 100.79W
06/20/2025  M67 MPH          Burleigh           ND   Mesonet

            Mesonet station CW2059 6 N Bismarck.

&&

MEJ
Local storm report, Jun 20, 9:29 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
929 PM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     Tstm Wnd Gst     2 W Lincoln             46.77N 100.75W
06/20/2025  M66 MPH          Burleigh           ND   ASOS

            ASOS station KBIS Bismarck Airport.

&&

MEJ
Local storm report, Jun 20, 9:30 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
930 PM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     Tstm Wnd Gst     3 NNE Cannon Ball       46.44N 100.57W
06/20/2025  M67 MPH          Emmons             ND   Mesonet

            10 meter wind gust NDAWN Livona 5S.

&&

MEJ
Local storm report, Jun 20, 9:34 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
934 PM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     Tstm Wnd Gst     2 WNW Bismarck          46.82N 100.83W
06/20/2025  M82 MPH          Burleigh           ND   Mesonet

            Measured wind gust from Bismarck I-94 bridge
            NDDOT site.

&&

MEJ
Local storm report, Jun 20, 9:40 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
940 PM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     Tstm Wnd Gst     3 SSW Temvik            46.33N 100.28W
06/20/2025  M96 MPH          Emmons             ND   Mesonet

            10 meter measured gust NDAWN 5NW Linton.

&&

MEJ

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:09 PM CDTSevere Thunderstorm Warning Considerable damage threatBISAdams, Bowman, Hettinger, Slope66 min
Jun 20, 7:19 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBillings, Dunn, Stark26 min
Jun 20, 7:30 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBillings, Dunn, Slope, Stark60 min
Jun 20, 7:42 PM CDTSpecial Weather StatementBISStutsman18 min
Jun 20, 7:46 PM CDTSevere Thunderstorm Warning Considerable damage threatBISStutsman59 min
Jun 20, 8:03 PM CDTSevere Thunderstorm Warning Considerable damage threatBISAdams, Grant, Hettinger, Morton, Sioux, Stark57 min
Jun 20, 8:04 PM CDTSevere Thunderstorm Warning Considerable damage threatBISDunn, McLean, Mercer, Morton, Oliver, Stark56 min
Jun 20, 8:10 PM CDTSevere Thunderstorm Warning Destructive damage threatBISStutsman53 min
Jun 20, 8:13 PM CDTSevere Thunderstorm Warning Destructive damage threatBISDunn, Mercer, Morton, Stark32 min
Jun 20, 8:20 PM CDTSevere Thunderstorm Warning Destructive damage threatBISGrant, Morton25 min
Jun 20, 8:25 PM CDTSevere Thunderstorm Warning Considerable damage threatBISLaMoure, Stutsman40 min
Jun 20, 8:31 PM CDTTornado WarningBISStutsman29 min
Jun 20, 8:38 PM CDTTornado WarningBISGrant, Morton27 min
Jun 20, 8:40 PM CDTTornado WarningBISLaMoure, Stutsman35 min
Jun 20, 8:45 PM CDTSevere Thunderstorm Warning Destructive damage threatBISMorton, Oliver30 min
Jun 20, 8:48 PM CDTSevere Thunderstorm Warning Destructive damage threatBISGrant, Morton, Sioux27 min
Jun 20, 8:55 PM CDTTornado WarningBISBurleigh, McLean, Morton, Oliver35 min
Jun 20, 8:58 PM CDTSevere Thunderstorm Warning Destructive damage threatBISBurleigh, Emmons, Morton, Oliver62 min
Jun 20, 9:01 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, McHenry, McLean, Mercer, Oliver, Sheridan and 1 more44 min
Jun 20, 9:15 PM CDTTornado WarningBISLaMoure, Stutsman30 min
Jun 20, 9:19 PM CDTSevere Thunderstorm Warning Considerable damage threatBISEmmons, Sioux56 min
Jun 20, 9:36 PM CDTSevere Thunderstorm Warning Destructive damage threatBISBurleigh, Emmons, Kidder, Logan, Stutsman54 min
Jun 20, 9:37 PM CDTTornado WarningBISBurleigh, Sheridan23 min
Jun 20, 9:44 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, McHenry, McLean, Mercer, Oliver, Pierce and 2 more61 min
Jun 20, 10:00 PM CDTTornado WarningBISBurleigh, Sheridan30 min
Jun 20, 10:07 PM CDTTornado Warning Tornado observedBISKidder, Stutsman38 min
Jun 20, 10:12 PM CDTSevere Thunderstorm Warning Considerable damage threatBISDickey, McIntosh33 min
Jun 20, 10:21 PM CDTSevere Thunderstorm Warning Destructive damage threatBISFoster, Kidder, LaMoure, Logan, Stutsman, Wells54 min
Jun 20, 10:29 PM CDTTornado WarningBISStutsman31 min
Jun 20, 10:36 PM CDTTornado WarningBISSheridan, Wells24 min
Jun 20, 10:40 PM CDTSevere Thunderstorm WarningBISDickey50 min
Jun 20, 10:42 PM CDTTornado Warning Tornado observedBISFoster18 min
Jun 20, 10:46 PM CDTTornado WarningBISWells29 min
Jun 20, 10:48 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, Kidder, Sheridan, Wells57 min
Jun 20, 11:05 PM CDTAreal Flood AdvisoryBISBurleigh, McLean, Sheridan5 hr
Jun 20, 11:10 PM CDTSevere Thunderstorm Warning Destructive damage threatBISFoster, Kidder, Stutsman, Wells65 min
Jun 20, 11:12 PM CDTSevere Thunderstorm WarningBISLaMoure33 min
Jun 20, 11:36 PM CDTSevere Thunderstorm Warning Considerable damage threatBISKidder, Stutsman54 min
Jun 21, 12:09 AM CDTSevere Thunderstorm Warning Destructive damage threatBISFoster, Kidder, Stutsman, Wells66 min
Jun 21, 12:25 AM CDTSevere Thunderstorm WarningBISStutsman50 min

Nearby

Tornado Warnings in North Dakota, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.